MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the e360 ventilator oxygen supply was lost and had leaking noise.Patient involvement is unknown.Medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-medtronic service provider checked the ventilator and verified the problem.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the e360 ventilator oxygen supply was lost and had leaking noise.The ventilator was not in use on a patient at the time of the reported event.Medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-medtronic service provider checked the ventilator and verified that a disconnected tubing causing the noise.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
costa mesa
MDR Report Key6603921
Report Number2023050-2017-05364
Device Sequence Number16283158
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-SY-IN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1